| Model Number |
TPL0059 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a guidance system being used outside of a procedure.It was reported that defect-23573 was identified.To reproduce the issue the user must load a case process to planning.The user must then add some screws & cages.At l4 the manufacturer representative added a 5.5/6.0 screw and at l5 they added a 4.75 screw.They must proceed to operation and perform a snapshot and verify the tracker.The arm must then be sent to l4 with the 5.5/6.0 driver and the screw was auto-mount compatible with the selected driver.When the same is down with the 4.75 driver user could only see the tool cad model.Next when the user sends to the l5 screw with the 4.75 driver, the screw was auto-mounted compatible to the selected driver, but when anteralign was selected, a message stating "invalid implant selection".When rotating shaver, if the user clicks on virtual trial, and selects anteralign again, the message will still display.In summary when using the 5.5/6.0 driver there is no automounted screw.Next, for t he 4.75 driver the screw was auto-mounted, compatible to the selected driver, but it was not the planned screw.Finally, all the details were not compatible (label, banner).There was no patient involvement.
Additional Manufacturer Narrative
H7) this regulatory report is being submitted due to retrospective review through fa1523, 806 report # 3005075696-12/16/2025-001-c.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: product id: unk_mxse_sw, software version: unk.H3, h6) analysis was performed for this event.In summary, a software defect was confirmed.Codes b01, c10, and d18 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Continuation of d10: information regarding the software version was provided.Software has been updated to the below.Product id: kit1378-06 software version: 5.1.2 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.